# SDR SIMA201906132002

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 31,303 hours, 27,531 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT PTRIM BACK INOP AND PTRIM MAIN INOP WARNING MESSAGE IN FLIGHT.   PERFORMED GVI BEHIND TRIM PANEL AND FOUND LOOSE CONNECTION. RECONNECTED PLUG. REINSTALLED TRIM PANEL IAW EMB 140 AMM 20-13-10. PERFORMED OPS CHECK W/CREW. OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE
